Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 20, NWS Green Bay, WI

May 18, 2017Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at May 18, 2017, 9:51 AM CDT for Marathon County, Wisconsin. It took effect at May 18, 2017, 2:30 PM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 9:51 AM CDT (14:51 UTC)
In effect from
May 18, 2017, 2:30 PM CDT
Expired
May 20, 2017, 7:00 PM CDT
In force
53 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 127 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Rothschild (ROTW3).

Action stage
18 ft
Minor stage
25 ft
Moderate stage
27 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

519 
WGUS43 KGRB 181451
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT Thu May 18 2017

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Wisconsin River at Rothschild affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC073-190551-
/O.NEW.KGRB.FL.W.0020.170518T1930Z-170521T0000Z/
/ROTW3.1.ER.170518T1930Z.170519T0600Z.170520T0600Z.NO/
951 AM CDT Thu May 18 2017

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Wisconsin River at Rothschild.
* At  9:00 AM Thursday the stage was 23.5 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 26.0 feet by after midnight tomorrow. The river will 
  fall below flood stage by early Saturday morning.
* At 25.0 feet, A public boat landing on the west side of the river 
  is covered with water.  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$
3 follow-up statements
944 
WGUS83 KGRB 190152
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
852 PM CDT Thu May 18 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wisconsin River at Merrill affecting Marathon and Lincoln Counties 
  Wisconsin River at Rothschild affecting Marathon County 
  Yellow River at Babcock affecting Wood County 
  Wisconsin River below Alexander Reservoir affecting Lincoln County
  Wisconsin River below Wausau affecting Marathon County 
  Yellow River at Pittsville affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC069-191652-
/O.CON.KGRB.FL.W.0016.000000T0000Z-000000T0000Z/
/ALXW3.1.ER.170518T0848Z.170518T1510Z.000000T0000Z.UU/
852 PM CDT Thu May 18 2017

The Flood Warning continues for
  The Wisconsin River below Alexander Reservoir.
* At  8:10 PM Thursday the stage was 1260 feet. 
* Flood stage is 1259 feet. 
* At 1259 feet, Widespread wooded lowland flooding downstream of the 
  dam.  The river current downstream of the dam in Council Grounds 
  Park is fast.  

&&

LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981


$$

WIC069-073-191652-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-170521T1030Z/
/RRLW3.1.ER.170518T0941Z.170519T1800Z.170520T1630Z.NO/
852 PM CDT Thu May 18 2017

The Flood Warning continues for
  The Wisconsin River at Merrill.
* At  7:30 PM Thursday the stage was 12.1 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.8 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  late Saturday morning.
* At 13.0 feet, Several feet of water may be covering area parks and 
  lowland in Merrill.  Flood waters reach the base of the river 
  gaging station.  

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971             

$$

WIC073-191652-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170518T1024Z.170519T0110Z.000000T0000Z.UU/
852 PM CDT Thu May 18 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At  8:10 PM Thursday the stage was 1169 feet. 
* Flood stage is 1167 feet. 
* At 1169 feet, Up to 2 feet of water is surrounding an apartment in 
  the Oak Island Park area and a business in the DC Everest Park 
  area. Up to 2 feet of water may be surrounding homes along the Big 
  Rib River west of Wausau along Sherman Road .  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC073-191652-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-170521T0051Z/
/ROTW3.1.ER.170518T1952Z.170520T0000Z.170520T0651Z.NO/
852 PM CDT Thu May 18 2017

The Flood Warning continues for
  The Wisconsin River at Rothschild.
* At  8:00 PM Thursday the stage was 24.6 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 25.3 feet by tomorrow evening. The river 
  will fall below flood stage by early Saturday morning.
* At 25.0 feet, A public boat landing on the west side of the river 
  is covered with water.  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$

WIC141-191652-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.170518T1200Z.000000T0000Z.UU/
852 PM CDT Thu May 18 2017

The Flood Warning continues for
  The Yellow River at Pittsville.
* At 7:00 AM Thursday the stage was 13.1 feet.
* Flood stage is 13.0 feet. 
* At 13.0 feet, Riverside Park is flooded and there is widespread
  lowland flooding in the area.

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-191652-
/O.EXT.KGRB.FL.W.0015.000000T0000Z-170520T0120Z/
/BBCW3.1.ER.170518T1509Z.170518T2300Z.170519T0720Z.NO/
852 PM CDT Thu May 18 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At  7:30 PM Thursday the stage was 13.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  after midnight tomorrow.
* At 14.0 feet, Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
406 
WGUS83 KGRB 191007
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
507 AM CDT Fri May 19 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 
  Wisconsin River below Alexander Reservoir affecting Lincoln County
  Wisconsin River at Merrill affecting Marathon and Lincoln Counties
  Wisconsin River below Wausau affecting Marathon County 
  Wisconsin River at Rothschild affecting Marathon County 
  Wisconsin River below Stevens Point affecting Portage County 
  Wisconsin River below Whiting Dam affecting Portage County 
  Yellow River at Pittsville affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC069-200107-
/O.CON.KGRB.FL.W.0016.000000T0000Z-000000T0000Z/
/ALXW3.1.ER.170518T0848Z.170518T1510Z.000000T0000Z.UU/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Wisconsin River below Alexander Reservoir.
* At  4:10 AM Friday the stage was 1260 feet. 
* Flood stage is 1259 feet. 
* At 1259 feet, Widespread wooded lowland flooding downstream of the 
  dam.  The river current downstream of the dam in Council Grounds 
  Park is fast.  

&&

LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981


$$

WIC069-073-200106-
/O.CON.KGRB.FL.W.0018.000000T0000Z-170521T1030Z/
/RRLW3.1.ER.170518T0941Z.170519T1800Z.170520T1630Z.NO/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Wisconsin River at Merrill.
* At  4:15 AM Friday the stage was 11.9 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.8 feet by this
  afternoon. The river will fall below flood stage tomorrow late 
  morning.
* At 13.0 feet, Several feet of water may be covering area parks and 
  lowland in Merrill.  Flood waters reach the base of the river 
  gaging station.  

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971             

$$

WIC073-200106-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170518T1024Z.170519T0710Z.000000T0000Z.UU/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At  4:10 AM Friday the stage was 1169 feet. 
* Flood stage is 1167 feet. 
* At 1169 feet, Up to 2 feet of water is surrounding an apartment in 
  the Oak Island Park area and a business in the DC Everest Park 
  area. Up to 2 feet of water may be surrounding homes along the Big 
  Rib River west of Wausau along Sherman Road .  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC073-200106-
/O.CON.KGRB.FL.W.0020.000000T0000Z-170521T0051Z/
/ROTW3.1.ER.170518T1952Z.170519T0445Z.170520T0651Z.NO/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Wisconsin River at Rothschild.
* At  4:00 AM Friday the stage was 25.7 feet. 
* Flood stage is 25.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  after midnight tomorrow.
* At 25.0 feet, A public boat landing on the west side of the river 
  is covered with water.  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$

WIC097-200106-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/STPW3.1.ER.170519T0027Z.170519T0910Z.000000T0000Z.UU/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Wisconsin River below Stevens Point.
* At  4:10 AM Friday the stage was 1077 feet. 
* Flood stage is 1076 feet. 
* At 1076 feet, There is widespread flooding of wooded lowland.  

&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967


$$

WIC097-200106-
/O.CON.KGRB.FL.W.0022.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.170519T0057Z.170519T0910Z.000000T0000Z.UU/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Wisconsin River below Whiting Dam.
* At  4:10 AM Friday the stage was 1054 feet. 
* Flood stage is 1053 feet. 
* At 1053 feet, Widespread flooding in wooded land adjacent to the 
  river.  Floodwaters approach homes in low lying areas on Park Drive
  west of Plover.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-200106-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.170518T1200Z.000000T0000Z.UU/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Yellow River at Pittsville.
* Flood stage is 13.0 feet. 


&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-200106-
/O.EXT.KGRB.FL.W.0015.000000T0000Z-170520T0431Z/
/BBCW3.1.ER.170518T1509Z.170518T2300Z.170519T1031Z.NO/
507 AM CDT Fri May 19 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At  4:15 AM Friday the stage was 13.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will fall below flood stage by tonight.
* At 14.0 feet, Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
779 
WGUS83 KGRB 200116
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
816 PM CDT Fri May 19 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Wisconsin River at Rothschild AFFECTING Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-200146-
/O.CAN.KGRB.FL.W.0020.000000T0000Z-170521T0051Z/
/ROTW3.1.ER.170518T1952Z.170519T0445Z.170519T1826Z.NO/
816 PM CDT Fri May 19 2017

The Flood Warning is cancelled for
  The Wisconsin River at Rothschild.
* At  7:00 PM Friday the stage was 24.4 feet. 
* Flood stage is 25.0 feet. 
* Fell below flood stage at  1:26 PM Friday.
* Forecast...the river will continue to fall to 21.4 feet by Sunday 
  morning.
* At 25.0 feet, A public boat landing on the west side of the river 
  is covered with water.  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at May 18, 6:47 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 18, 6:47 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
647 AM CDT Thu May 18 2017

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 418 AM CDT Thu May 18 2017

The unseasonably strong upper system that produced severe thunderstorms
across parts of the area yesterday afternoon and evening will weaken
as it moves off into the upper ridge over the northeastern United
States. As it does so, the surface system will quickly exit bringing
the showers to an end during the afternoon hours. Heavy rain is possible
for awhile this morning across the far north. It will turn much colder
from north to south today as the cold front goes by, with steady or
falling temperatures in most areas.

Surface high pressure will build in quickly tonight as a an upper
ridge approaches from the west. The models forecast very dry air
to accompany the high, with precipitable water values of .15 to .25
inches being near record low values for this time of the year. With
a cold start to the evening and clearing skies, temperatures should
fall quickly in central and northcentral Wisconsin, with freezing
temperatures possible. A frost advisory or freeze warning may be
issued later today. A frost is not likely across eastern Wisconsin
where winds will be slow to diminish and the warmth of the lake
and bay will keep temperatures around 40F.

Friday looks to be dry until late in the day. Increasing clouds
will hold temperatures about 5 to 10 degrees below normal.

.LONG TERM...Friday Night Through Wednesday
Issued at 418 AM CDT Thu May 18 2017

A return to southerly flow aloft and a surface low approaching the
state from the southwest will bring warmer temperatures and wet
weather back to the area.

Daytime high temperatures are expected to gradually warm to near
normal by Monday, before cooler air moves in behind a passing up
upper level trough.

There is a chance for showers starting Friday night, ahead of the
approaching surface low. Thunderstorms are possible Saturday
afternoon and evening. Rain chances drop off after Saturday night
with the arrival of the dry slot. Model QPF fields vary, so there
are mainly just slight chance PoPs through the early part of next
week.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 647 AM CDT Thu May 18 2017

Showers will end from west to east today as a cold
front moves across the region. IFR and MVFR conditions will
improve to VFR by dusk in most areas, with clear skies expected
tonight. Frost is possible on aircraft early friday morning
northwest of a Stevens Point to Iron Mountain line.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......RDM
Hazardous weather outlook, May 18, 3:49 AM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
349 AM CDT Thu May 18 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
349 AM CDT Thu May 18 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Showers will end from west to east today, but many streams and
rivers are likely to run high due to the recent rainfall.

A frost or freeze is possible tonight across northcentral and
parts of central Wisconsin. A frost advisory or freeze warning
may be issued later today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms with heavy rain are possible Saturday afternoon and
evening but the threat of severe storms appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-190900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
349 AM CDT Thu May 18 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

A strong cold front moving south across the area today will produce
an abrupt wind shift to the north and could create conditions
hazardous to mariners. A period of gale force winds are possible
north of Sturgeon Bay.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance for thunderstorms Saturday afternoon and
evening.

RDM/MG

In the hours before

Local storm report, May 18, 5:45 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
545 AM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     NEW LONDON              44.38N 88.75W
05/17/2017  M58 MPH          WAUPACA            WI   TRAINED SPOTTER

            NO DAMAGE NOTED. TIME ESTIMATED.

&&

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
May 17, 7:44 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Oneida29 min
May 17, 7:59 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca61 min
May 17, 8:10 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida, Vilas37 min
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:22 PM CDTSpecial Marine WarningGRB113 min
May 17, 8:37 PM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Portage, Wood12 hr
May 17, 8:39 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette31 min
May 17, 8:54 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waushara, Wood44 min
May 17, 9:01 PM CDTRiver Flood WarningGRBWood51 hr
May 17, 9:03 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto16 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningGRBCalumet, Marathon, Outagamie, Portage, Shawano, Waupaca and 2 more49 min
May 17, 9:34 PM CDTSpecial Marine WarningGRB116 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more61 min
May 17, 10:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto28 min
May 17, 10:48 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee42 min
May 17, 11:20 PM CDTSpecial Marine WarningGRB85 min
May 18, 4:01 AM CDTGale WarningGRB17 hr
May 18, 4:01 AM CDTSmall Craft AdvisoryGRB24 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBMarinette36 hr
May 18, 5:29 AM CDTAreal Flood WarningGRBMarathon12 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBLincoln62 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBMarathon4 days
May 18, 6:46 AM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
May 18, 7:29 AM CDTRiver Flood WarningGRBWood27 hr
May 18, 2:50 PM CDTFrost AdvisoryGRBMarathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more17 hr
May 18, 2:50 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more17 hr

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.